Alert archive / Oklahoma / High Wind Warnings in 2006

High Wind Warning 3, NWS Norman, OK

September 21, 20067 counties in Oklahoma

NWS Norman, OK issued this high wind warning at Sep 21, 2006, 3:30 PM CDT for 7 counties in Oklahoma. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Sep 21, 2006, 3:30 PM CDT (20:30 UTC)
Expired
Sep 21, 2006, 6:00 PM CDT
In force
3 hr
Issued by
NWS Norman, OK

Counties Alfalfa County, OK, Ellis County, OK, Grant County, OK, Harper County, OK, Major County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 70 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 21, 3:35 PM CDTNON-TSTM WND GST 592 S Alva, OKKAVK 22041G51KT
Sep 21, 3:52 PM CDTNON-TSTM WND GST 588 W Woodward, OKKWWR 26033G50KT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2006-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2006-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1224 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOUN 212030
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
330 PM CDT THU SEP 21 2006

...HIGH WIND WARNING IN EFFECT...
...WIND ADVISORY IN EFFECT...

.INTENSE LOW PRESSURE WILL TRACK ACROSS KANSAS LATE THIS
AFTERNOON AND EVENING RESULTING IN A CORRIDOR OF STRONG WINDS.

OKZ004>007-009>011-212300-
/O.NEW.KOUN.HW.W.0003.060921T2030Z-060921T2300Z/
/O.EXT.KOUN.WI.Y.0019.060921T2300Z-060922T0100Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
ARNETT...WOODWARD...FAIRVIEW
330 PM CDT THU SEP 21 2006

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON...
...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. THE
WIND ADVISORY WILL REMAIN IN EFFECT UNTIL 8 PM CDT THIS EVENING.

STRONG SOUTHWEST TO WEST WINDS OF 40 TO 50 MPH...WITH GUSTS NEAR
60 MPH... WILL CONTINUE THROUGH THE LATE AFTERNOON HOURS. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. BLOWING DUST CAN ALSO BE A
HAZARD NEAR OPEN FIELDS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS OCCURRING.
SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR
MORE CAN LEAD TO PROPERTY DAMAGE.

ALTHOUGH THE EXCESSIVE WIND SPEEDS WILL DIMINISH SLIGHTLY BY EARLY
EVENING... GUSTS TO 45 MPH ARE STILL LIKELY TO CONTINUE.

$$

OKZ008-012>025-027-033>038-044-TXZ083>088-220100-
/O.CON.KOUN.WI.Y.0019.000000T0000Z-060922T0100Z/
KAY-GARFIELD-NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-
LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-GRADY-HARMON-
GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-
INCLUDING THE CITIES OF...PONCA CITY...ENID...PERRY...CHEYENNE...
TALOGA...WEATHERFORD...CLINTON...WATONGA...KINGFISHER...GUTHRIE...
STILLWATER...ELK CITY...SAYRE...BURNS FLAT...ANADARKO...YUKON...
EL RENO...MUSTANG...OKLAHOMA CITY...CHICKASHA...HOLLIS...MANGUM...
HOBART...ALTUS...FREDERICK...LAWTON...WALTERS...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY...
KNOX CITY...SEYMOUR
330 PM CDT THU SEP 21 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

STRONG SOUTH TO SOUTHWEST WINDS WINDS OF 25 TO 40 MPH... WITH
GUSTS NEAR 50 MPH... WILL AFFECT THE REGION THROUGH EARLY EVENING
BEFORE DIMINISHING. THE MOST INTENSE WINDS WILL BE CLOSEST TO THE
LOW PRESSURE CENTER...INCLUDING THE NORTHERN THIRD OF OKLAHOMA.
AREAS OF BLOWING DUST...WITH VISIBILITIES REDUCED BELOW 5 MILES
WILL ALSO BE POSSIBLE.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
CJS
1 follow-up statement
000 
WWUS74 KOUN 212303
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
603 PM CDT THU SEP 21 2006

...A WIND ADVISORY REMAINS IN EFFECT THROUGH 8 PM...

.INTENSE LOW PRESSURE CENTERED OVER KANSAS WILL CONTINUE TO SUPPORT
STRONG AND GUSTY WEST TO SOUTHWEST WINDS THROUGH MID EVENING.

OKZ004>007-009>011-220100-
/O.EXP.KOUN.HW.W.0003.000000T0000Z-060921T2300Z/
/O.CON.KOUN.WI.Y.0019.000000T0000Z-060922T0100Z/
HARPER-WOODS-ALFALFA-GRANT-ELLIS-WOODWARD-MAJOR-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
ARNETT...WOODWARD...FAIRVIEW
603 PM CDT THU SEP 21 2006

...HIGH WIND WARNING WILL EXPIRE AT 6 PM CDT THIS AFTERNOON...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 6 PM CDT THIS AFTERNOON. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

WINDS WILL SLOWLY DECREASE THROUGH THE EVENING...BUT SUSTAINED
SPEEDS ABOVE 30 MPH AND GUSTS AROUND 45 MPH WILL STILL BE COMMON
THROUGH 8 PM.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BLOWING DUST CAN ALSO BE
A HAZARD NEAR OPEN FIELDS.


$$

OKZ008-012>025-027-033>038-044-TXZ083>088-220100-
/O.CON.KOUN.WI.Y.0019.000000T0000Z-060922T0100Z/
KAY-GARFIELD-NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-
LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-GRADY-HARMON-
GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-
INCLUDING THE CITIES OF...PONCA CITY...ENID...PERRY...CHEYENNE...
TALOGA...WEATHERFORD...CLINTON...WATONGA...KINGFISHER...GUTHRIE...
STILLWATER...ELK CITY...SAYRE...BURNS FLAT...ANADARKO...YUKON...
EL RENO...MUSTANG...OKLAHOMA CITY...CHICKASHA...HOLLIS...MANGUM...
HOBART...ALTUS...FREDERICK...LAWTON...WALTERS...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY...
KNOX CITY...SEYMOUR
603 PM CDT THU SEP 21 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

WIND SPEEDS WILL SLOWLY DECREASE THIS EVENING...BUT SUSTAINED
SPEEDS OF 25 TO 35 MPH AND GUSTS UP TO 45 MPH WILL REMAIN COMMON
THROUGH 8 PM.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BLOWING DUST CAN ALSO BE
A HAZARD NEAR OPEN FIELDS.


$$

BURKE

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at Sep 21, 3:18 PM CDT, 12 minutes earlier.

Area forecast discussion, Sep 21, 3:18 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
318 PM CDT THU SEP 21 2006

.DISCUSSION...
MULTI-DIMENSIONAL EVENT CURRENTLY UNFOLDING. THE WORST OF THE WINDS
THAT HAVE AFFECTED ABOUT THE WESTERN TWO THIRDS OF OKLAHOMA AND
NORTH TEXAS TODAY IS NEARING AN END AS DRY AIR HAS BEEN
INCORPORATED INTO THE WEST KANSAS UPPER LOW WITH AN ASSOCIATED
OCCLUSION. EXPECT ANOTHER FEW HOURS OF STRONG WINDS TO REMAIN ACROSS
NORTHERN OKLAHOMA HOWEVER WHERE THE PRESSURE GRADIENT IS TIGHTEST
AND SUBSIDENCE HAS OVERSPREAD NORTHWEST OKLAHOMA BEHIND THE FRONT.
MARGINAL HIGH WIND CRITERIA SEEM LIKELY OVER THE HIGHER TERRAIN OF
NORTHWEST OKLAHOMA...AND WILL MONITOR CLOSELY FOR A POSSIBLE UPGRADE
TO A HIGH WIND WARNING.

A NARROW RIBBON OF WEAK TO MODERATELY UNSTABLE AIR HAS FORMED EAST
OF THE FRONT WITH LIFT STRONGEST AHEAD OF THE KANSAS LOW. WILL
MAINTAIN HIGHEST POPS ACROSS NORTH CENTRAL OKLAHOMA THROUGH EARLY
EVENING WHERE ASCENT WILL BE DEEPEST/STRONGEST...WITH SLIGHTLY LOWER
POPS FARTHER SOUTH ALONG THE FRONT AND/OR DRYLINE.

MODELS HAVE THE UPPER LOW CONTINUING ON A NORTHERN TRACK OVERNIGHT
WITH ANOTHER UPPER TROUGH/LOW REFORMING TO ITS WEST. DEEP MOISTURE
THAT HAS LIMITED THE AMOUNT OF SEVERE WEATHER TO THIS POINT SHOULD
SURGE AHEAD OF THE FRONT OVERNIGHT POSSIBLY AFFECTING SOUTHEAST
OKLAHOMA WHERE A HEIGHTENED RISK OF SUPERCELLS MAY OCCUR THIS
EVENING.

REORGANIZATION OF THE UPPER LOW HAS THE FRONT/DRYLINE SEPARATING
INTO DISTINCT FEATURES BY EARLY FRIDAY...WITH THE DRYLINE STALLING
OVER SOUTHEAST OKLAHOMA...AND THE FRONT REDEVELOPING OVER WESTERN
KANSAS WITH THE NEWLY FORMING UPPER LOW. SCATTERED CONVECTION WILL
REMAIN POSSIBLE ALONG THE DRYLINE FRIDAY...BUT THE LARGER ISSUE MAY
BE EXTREME FIRE WEATHER DEVELOPING PER NAM BUFFER SOUNDINGS AND THE
ASSOCIATED WARM/DRY SOUTHWEST FLOW WEST OF THE DRYLINE. HAVE
THEREFORE ISSUED A FIRE WEATHER WATCH FOR ALL AREAS WEST OF THE
EXPECTED POSITION OF THE DRYLINE.

MODEL CONSENSUS THEN HAS THE NEW FRONT MOVING THROUGH THE REGION
FRIDAY NIGHT AND SATURDAY WITH THESE PERIODS LOOKING LIKE THE NEXT
BEST CHANCE OF THUNDERSTORMS...SOME POSSIBLY SEVERE. MUCH WILL
DEPEND ON WHERE THE DRYLINE ENDS UP FRIDAY AND STRENGTH OF THE
ASCENT FIELDS ACCOMPANYING THE NEXT LOW THAT IS STILL EVOLVING.

EXPECT THE FRONT TO CLEAR THE AREA BY LATE SATURDAY WITH
DRIER/STABLE AIR AFFECTING AREA FOR THE FOLLOWING DAYS. MEDIUM RANGE
MODELS SHOW THE POTENTIAL FOR INCREASING MOISTURE RETURN AND RENEWED
THUNDERSTORM CHANCES BY THE MIDDLE OF NEXT WEEK AS ANOTHER FRONT
APPROACHES. MODEL CONSENSUS HAS THE FRONT MOVING THROUGH ON
WEDNESDAY.

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  63  89  62  78 /  30  10  10  10
HOBART OK         59  88  58  77 /  10  10  10  10
WICHITA FALLS TX  65  94  63  83 /  10  10  10  10
GAGE OK           51  82  51  71 /  20  10  20  10
PONCA CITY OK     57  84  59  74 /  50  20  30  10
DURANT OK         68  91  72  86 /  50  30  40  30

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR OKZ004-OKZ005-OKZ006-OKZ007-OKZ008-OKZ009-OKZ010-OKZ011-
     OKZ012-OKZ013-OKZ014-OKZ015-OKZ016-OKZ017-OKZ018-OKZ019-
     OKZ020-OKZ021-OKZ022-OKZ023-OKZ024-OKZ025-OKZ026-OKZ027-
     OKZ028-OKZ029-OKZ030-OKZ033-OKZ034-OKZ035-OKZ036-OKZ037-
     OKZ038-OKZ039-OKZ040-OKZ041-OKZ044-OKZ045-OKZ046-OKZ050.

     WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR OKZ004-OKZ005-
     OKZ006-OKZ007-OKZ008-OKZ009-OKZ010-OKZ011-OKZ012-OKZ013-
     OKZ014-OKZ015-OKZ016-OKZ017-OKZ018-OKZ019-OKZ020-OKZ021-
     OKZ022-OKZ023-OKZ024-OKZ025-OKZ027-OKZ033-OKZ034-OKZ035-
     OKZ036-OKZ037-OKZ038-OKZ044.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR OKZ021-OKZ022-
     OKZ023-OKZ033-OKZ034-OKZ035-OKZ036-OKZ037-OKZ038-OKZ044.

TX...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR TXZ083-TXZ084-TXZ085-TXZ086-TXZ087-TXZ088-TXZ089-TXZ090.

     WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR TXZ083-TXZ084-
     TXZ085-TXZ086-TXZ087-TXZ088.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ083-TXZ084-
     TXZ085-TXZ086-TXZ087-TXZ088-TXZ089-TXZ090.

JAMES
Hazardous weather outlook, Sep 21, 3:05 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
305 PM CDT THU SEP 21 2006

OKZ004>048-050>052-TXZ083>090-221200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
305 PM CDT THU SEP 21 2006

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PARTS OF CENTRAL AND EASTERN OKLAHOMA.

LOCATION...
THE SLIGHT RISK AREA IS EAST OF A LINE FROM RINGLING...TO YUKON...TO
MEDFORD.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM NOW
THROUGH 10 PM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
SLIGHT RISK AREA SHOULD KEEP UP TO DATE WITH THE LATEST WEATHER
INFORMATION TODAY... AND PLAN FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

DISCUSSION...
A STRONG STORM SYSTEM IS MOVING NORTHEAST FROM SOUTHEAST COLORADO
INTO WESTERN KANSAS. A DRYLINE IS MOVING THROUGH WESTERN OKLAHOMA
AND WESTERN NORTH TEXAS THURSDAY AFTERNOON AND WILL CONTINUE TO MOVE
EAST. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THURSDAY
AFTERNOON ALONG AND AHEAD OF THIS DRYLINE. INSTABILITY WILL INCREASE
AS MOISTURE INCREASES IN THE LOW LEVELS TODAY. THIS MODERATE
INSTABILITY WILL COMBINE WITH VERY STRONG WIND SHEAR TO BE
SUFFICIENT FOR STRONG TO SEVERE THUNDERSTORMS...INCLUDING
SUPERCELLS... WITH THE PRIMARY THREAT OF DAMAGING WINDS AND A
SECONDARY THREAT OF HAIL. DESPITE MARGINAL INSTABILITY...THE STRONG
WIND SHEAR IS SUFFICIENT FOR A ISOLATED TORNADOES.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY SEP 22.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...50 PERCENT.

OTHER HAZARDOUS WEATHER...
A WIND ADVISORY IS IN EFFECT TODAY FOR MUCH OF WESTERN OKLAHOMA AND
PARTS OF WESTERN NORTH TEXAS... WHERE SOUTHWEST TO WEST WINDS OF 25
TO 35 MPH AND GUSTS TO NEAR 50 MPH WILL PREVAIL BEHIND THE DRYLINE.
WIND GUSTS OVER 40 MPH WILL ALSO BE POSSIBLE EAST OF THE DRYLINE.
THE COMBINATION OF STRONG WINDS...LOW HUMIDITY AND WARM TEMPERATURES
WILL ALSO RESULT IN INCREASED FIRE DANGER. AS A RESULT...A RED FLAG
WARNING IS IN EFFECT FOR MUCH OF WESTERN NORTH TEXAS AND SOUTHWEST
OKLAHOMA THURSDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THE POTENTIAL FOR SEVERE WEATHER WILL CONTINUE FOR PARTS OF CENTRAL
AND EASTERN OKLAHOMA ON FRIDAY AND SATURDAY AS ANOTHER UPPER LEVEL
STORM SYSTEM MOVES EASTWARD FROM THE ROCKIES AND A COLD FRONT MOVES
INTO THE AREA.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
FRIDAY SEPTEMBER 22.

In the hours before

Local storm report, Sep 21, 2:58 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
258 PM CDT THU SEP 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     NON-TSTM WND GST 21 N MOORELAND          36.74N 99.21W
09/21/2006  M60 MPH          WOODWARD           OK   MESONET

            OKLAHOMA MESONET.

0240 PM     NON-TSTM WND GST 2 WSW WOODWARD          36.42N 99.42W
09/21/2006  M59 MPH          WOODWARD           OK   MESONET

            OKLAHOMA MESONET.

&&

JLP
Special weather statement, Sep 21, 3:00 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
300 PM CDT THU SEP 21 2006

OKZ004>007-009>011-014-015-212100-
ALFALFA OK-GRANT OK-WOODS OK-HARPER OK-WOODWARD OK-ELLIS OK-MAJOR OK-
DEWEY OK-ROGER MILLS OK-
300 PM CDT THU SEP 21 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA...DEWEY...ELLIS...
GRANT...HARPER...MAJOR...ROGER MILLS...WOODS AND WOODWARD COUNTIES.

VERY STRONG SOUTHWEST WINDS WILL CONTINUE THROUGH THE LATE AFTERNOON
HOURS TODAY ACROSS NORTHWEST PORTIONS OF OKLAHOMA. SUSTAINED WIND
SPEEDS OF 35 TO 45 MPH WILL BE SEEN...WITH SOME GUSTS AS HIGH AS
60 MPH POSSIBLE. THESE WINDS WILL OCCUR NEAR AND BEHIND A COLD
FRONT THAT IS SURGING EASTWARD OVER THE REGION. THESE WINDS ARE
STRONG ENOUGH TO DAMAGE LIGHT-WEIGHT STRUCTURES AND WILL CREATE
DANGEROUS DRIVING CONDITIONS. IN ADDITION...RESTRICTED VISIBILITIES
WILL OCCUR DUE TO BLOWING DIRT...ESPECIALLY NEAR FRESHLY PLOWED
FIELDS.

PEOPLE IN ALFALFA...DEWEY...ELLIS...GRANT...HARPER...MAJOR...ROGER
MILLS...WOODS AND WOODWARD COUNTIES...INCLUDING THE CITIES OF ALVA
AND WOODWARD...SHOULD BE PREPARED FOR VERY STRONG SOUTHWEST AND WEST
WINDS.
Local storm report, Sep 21, 3:05 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
305 PM CDT THU SEP 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     NON-TSTM WND GST 21 N MOORELAND          36.74N 99.21W
09/21/2006  M60 MPH          WOODWARD           OK   MESONET

            OKLAHOMA MESONET.

&&

JLP
Local storm report, Sep 21, 3:06 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
306 PM CDT THU SEP 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     NON-TSTM WND GST 21 N MOORELAND          36.74N 99.21W
09/21/2006  M59 MPH          WOODWARD           OK   MESONET

            OKLAHOMA MESONET.

&&

JLP
Local storm report, Sep 21, 3:20 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
320 PM CDT THU SEP 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     NON-TSTM WND GST 2 S ALVA                36.77N 98.67W
09/21/2006  M59 MPH          WOODS              OK   AWOS

            KAVK AWOS 23042G51KT

0305 PM     NON-TSTM WND GST 21 N MOORELAND          36.74N 99.21W
09/21/2006  M60 MPH          WOODWARD           OK   MESONET

            OK MESONET

0305 PM     NON-TSTM WND GST 2 WSW WOODWARD          36.42N 99.42W
09/21/2006  M58 MPH          WOODWARD           OK   MESONET

            OK MESONET

&&

JLP
Local storm report, Sep 21, 3:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
323 PM CDT THU SEP 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     NON-TSTM WND GST 21 N MOORELAND          36.74N 99.21W
09/21/2006  M58 MPH          WOODWARD           OK   MESONET

            OK MESONET

0310 PM     NON-TSTM WND GST 2 WSW WOODWARD          36.42N 99.42W
09/21/2006  M58 MPH          WOODWARD           OK   MESONET

            OK MESONET

&&

JLP

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 4:07 AM CDTSevere Thunderstorm WarningOUNGarfield, Major38 min
Sep 21, 4:59 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 24 more15 hr
Sep 21, 5:00 AM CDTRed Flag WarningOUNBeckham, Caddo, Comanche, Cotton, Greer, Harmon and 4 more15 hr
Sep 21, 2:38 PM CDTFire Weather WatchOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 34 more14 hr

Nearby

High Wind Warnings in Oklahoma, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.